BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Similarity class of a matrix with a prescribed submatrix

Participants in the publication
M. Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências
M. Stosic (Author)

Scope
International

Refereeing
Yes

Date of Publication
2009

Where published
LINEAR & MULTILINEAR ALGEBRA

Publication Identifiers
ISSN - 0308-1087

Volume
57

Starting page
217
Last page
245


Export

APA
M. Dodig, M. Stosic, (2009). Similarity class of a matrix with a prescribed submatrix. LINEAR & MULTILINEAR ALGEBRA, 57, 217-245. ISSN 0308-1087. eISSN .

IEEE
M. Dodig, M. Stosic, "Similarity class of a matrix with a prescribed submatrix" in LINEAR & MULTILINEAR ALGEBRA, vol. 57, pp. 217-245, 2009.

BIBTEX
@article{14575, author = {M. Dodig and M. Stosic}, title = {Similarity class of a matrix with a prescribed submatrix}, journal = {LINEAR & MULTILINEAR ALGEBRA}, year = 2009, pages = {217-245}, volume = 57 }